You sound like my oncologist - blame it on Taxol. I had no joint or muscle pain prior to Taxol and after 3 years I am still in pain from this drug. I was unable to walk 3 days after infusions and this would last for 4-6 days. I was literally paralyzed in my legs and my doctor (oddly) did not record this on my medical records....have to wonder why....I'm convinced it is due to liability issues. I now have neuropathy in my hands and feet and continual pain in my legs and hips. It is about time that more research is done into the long term effects of dose dense Taxol. If I'd been given an adequate explanation of the side effects, I'd have chosen NOT to have the chemo. Quality of life should have been my choice.
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.